| Model Number |
93336 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection at the abutment site.Subsequently, the patient underwent a skin revision surgery under general anesthesia on (b)(6) 2022.The abutment was removed during the same surgery.The patient was treated with oral antibiotic for 5 days (specific date not reported) and topical antibiotic (specific date and duration not reported).
Additional Manufacturer Narrative
This report is submitted on (b)(6), 2022.